View Full Version : Stopped Cipralex on Fifth Day


Salemz
01-04-13, 03:51 AM
Dears at AD,

I am from Kuwait, 25yrs Male, I have been suffering from panic disorder which resulted from GAD then turned to Agoraphobia, fear of driving, fear of death and finally Hypcho. Now it has been one year that all of these started.

Last week I went to my doctor and he put me on Xanax .50 mg for three days. Then started Cipralex 10 mg with vitamin B complex. Due to major panic attack and rough Heartburn on the fifth day I stopped immediately because I went to the ER shaking with difficulty in breathe and numbness all over my body with high heartrate that the Dr in the ER asked me to stop it directly.

Today is my second day without cipralex and vitamin B. I am asking that is there gonna be some withdrawal with that short period of time using cipralex?

I told my Dr that I stopped the medication and he told me to make it .50 instead of 10 and continue. But I cannot take it since what I faced earlier.

Thanks in-advance.

Respectfully,
Sal.

Fuzzy12
01-08-13, 06:56 AM
Salem, I don't have any experience of the ADs you mention but usually the side effects of anti depressants can last for a few weeks. Some never go away. Everyone reacts differentely though. When I started taking ADs, I had horrible side effects within a few days. Extreme agitation, restlessness, fever, itchy skin, panic, etc. I went to see an emergency out of hours GP too who suggested I continue with the medicine. The worst side effects subsided within a few days (though some never stopped, like dry mouth, restlessness, etc.)

The usual recommendation is to wait for 6 weeks. It's good you went to the ER though. You could have had an allergic reaction to the med that can be very dangerous. Could you ask your GP to try another anti depressant?

It usually takes several trials with different anti depressants and different doses before you find the right one for you.

Zaashy
01-08-13, 08:02 AM
Spot on, but totally worth it in the end. I past the minor side effects stage and I'm not
depressed anymore.

hollywood
01-09-13, 11:41 PM
I never have made it past the side effects of feeling dumber